I just started taking generic Synthroid 6 days ago for treatment for Hash's, I am currently Hypothyroid. Was initially started at 25mcg. I have had daily headaches and anxiety since starting the med. Called my doc yesterday and was told to half my dosage. Go back in 4 weeks for more blood work. My questions is what can I do to help these headaches? Will this go away? I take Advil and recently started taking Tylenol for stomach reasons. Anyone have any advice about this?
What about Armour? How do I have that conversation with my doctor? Will it be easily prescribed? Any advice on that as well.
I have hashis and 25 was too much for me. I started to get the symptoms you mentioned while I was going hyper. See if cutting it like he said makes you feel better. At one point, I had to take 1/2 every other day. Just keep an eye on your results and how you feel. Now I am not on any meds because I go hyper. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.